| Model Number |
27978 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/1901
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the rad-g "automatically turn[s] on and off." there was no patient impact or consequence reported.
Additional Manufacturer Narrative
Additional manufacturing narrative: other text: masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed. if the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Masimo initiated a recall for this issue and notified us fda on 2/15/2024.The recall number is z-1538-2024.H3 other text : product not returned.